# SDR SWAA021083

- Difficulty date: May 16, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 37,624 hours, 37,451 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11138-55, FOUND RT ELEVATOR TAB HINGE BUSHINGS WORN AT NR 1, NR 3, AND NR 4 HINGE ATTACH POINTS.  REMOVED AND REPLACED BUSHINGS PER MM.
